# SDR UALA2010072002607

- Difficulty date: July 20, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 63,428 hours, 23,260 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Part number: MXP147
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S OXYGEN MASK TEST SWITCH INOP.  REPLACED CAPT'S CREW OXYGEN MASK STOWAGE BOX AND CHECKED OK.
